Loading...

anndoy's Recent CancerCompass Activity

  • anndoy has created a new message board discussion

    Has anyone taken garcinia cambogia while on chemotherapy? I asked my oncologist and he just replied "the fda doesn't regulate supplements".

    September 28, 2016 view discussion
    • anndoy has replied to a post on the message board

      Jackie Align was a tremendous help to me while on Tarceva. It eliminated almost all the diarrhea.

      August 29, 2013 view post
      • anndoy has replied to a post on the message board

        I also took it for maintenance, my dosage was 150 as well. I am stage 3 though, all my scans have been good so far.

        view post
        • anndoy has replied to a post on the message board

          One thing that helps with the rash is clindagel, it really worked wonders on my rash. As for the diarrhea, pepto bismol helped at first but I hated the taste and then started taking Align and that significantly took the worst of it away. I experienced muscle cramps in my legs and my side, a blood test showed that the Tarceva knocked my potassium and magnesium levels really low, I was able to get a handle on that by ...

          view post
          • anndoy has replied to a post on the message board

            It's ok, I find myslef explaining the same things when asked quesitons.  I am stage 3 non-small cell, non-smoker. I had my right lower lung lobe removed also, then a round of chemo, followed by 6 weeks of radiation because one of my lymph nodes had some cancer cells.  When I was done with that my oncologist put me on Tarceva.  I also was diagnosed on September 2009. I was taken off Tarceva back in June...

            view post
            • anndoy has replied to a post on the message board

              what stage lung cancer are you?

              view post
              • anndoy has created a new message board discussion

                I am on a 6 week break from Tarceva and beisdes the usual side effects, diarrhea and rash, I noticed some things that have subsided since I have been off and I don't recall hearing about these being side effects.  My rash cleared up right away (yay) and I was having terrible muscle cramps in my legs and back but they have disappeared also.  The one big thing I noticed when I started taking Tarceva is I coul...

                view discussion
                Loading...
                Load more activity
                Loading more activity

                About anndoy

                Patient
                Lung Cancer
                Cancer Prevention, Cancer Treatments, Emotional Prevention Tips, Spiritual

                We care about your feedback. Let us know how we can improve your CancerCompass experience.